# SDR RRXA10711

- Difficulty date: March 22, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- Aircraft time: 68,887 hours, 22,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND WORN DAMAGE TO SEAT TRACK AT F/E''S LT SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
